# SDR AWXA200300099

- Difficulty date: January 31, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 62,457 hours, 50,777 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456113
- Part serial: 0270
- Condition: Worn
- Location: Nr 6 Spoiler
- Part time: 55,345 hours, 44,382 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SLC - AIR TURN BACK - ON CLIMB OUT FROM SLC EN ROUTE FOR PHX FLIGHT ATTENDANT REPORTED AN EXTREMELY LOUD NOISE AND VIBRATION IN FLOOR BOARDS OF AFT CABIN, TURNED BACK TO SLC AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE PERFORMED GROUND INSPECTION OF FUSELAGE INCLUDING ALL SERVICE PANELS AND ACCESS DOORS. INSPECTED RUDDER POWER CONTROL UNITS FOR WEAR AND ABNORMAL CONDITIONS; INSPECTED THE STABILIZER, APU DOOR, AND APU MOUNTS. INSPECTED HELL HOLE AFT OF AFT PRESSURE BULKHEAD, NO DEFECTS WERE NOTED. INSPECTED THE AFT CARGO COMPARTMENT PANELS, THE ENGINE INLET & TURBINE BLADE AREAS, AND THE LANDING GEARS, NO DEFECTS NOTED. INSPECTED THE SLATS AND FLAPS FOR LOOSE FAIRINGS, AND ABNORMAL PLAY, NO DEFECTS FOUND. INSPE
